# SDR I5HA0358AAA

- Difficulty date: March 25, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 85101D
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PIT EN ROUTE TO CVG, THE CREW WAS UNABLE TO RAISE THE LANDING GEAR HANDLE DUE TO THE 'UNLOCK SOLENOID' NOT RETRACTING.  THE AIRCRAFT RETURNED TO PIT WHERE IT LANDED SAFELY.  THE AIRCRAFT WAS FERRIED TO THE AIR TAHOMA, INC MAINTENANCE BASE IN COLUMBUS, OHIO WITH THE LANDING GEAR DOWN.  THE NR 1 'UNLOCK RELAY' WAS REMOVED AND REPLACED THE AIRCRAFT WAS RETURNED TO SERVICE ON MARCH 25, 2004.  (M)
